# SDR IPXA2014061383287

- Difficulty date: May 17, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,173 hours, 11,249 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Tee Fitting
- Part number: AVB754322
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, NR 2 ENGINE PYLON ACCESS PANEL 458AR AFT FAIRING TEE FITTING FOUND CHAFED.  FABRICATED AND REPLACED  TEE FITTING IAW EA 011-5450-01-A5397, REV I/R AND EO 5450-54528-A.
